Someone on here mentioned that they put their food in their MFP diary for the day first and than adjust macro's accordingly. Brillant! This is working good for me. Yesterday I actually went for a walk and feel good enough to do it again tonight. It was only a mile, but it is better than nothing. Great job to you all on all the binge free days and scale victories! My hunger is wayyyy under control now. Whew! Happy Wednesday!
Everyone is doing so great! I am proud of us, even those that have struggled (ME!), we are still doing it, in all its imperfections and challenges, we are learning what our bodies want and need from us! It is powerful, and this circle is changing our lives and growing! So cool!
[QUOTE=ez2cy;1085509]My loving wife (I got her fooled), picked up the 5-HTP. Now it's 100mg and it says to take one 3x day with meals. I noticed Pebbles you stated you take it in the evening to help with sleeping, is that correct.
Now, I have been on antidepressants, (very mild). I've reaserched and found the 1/2 life. Question is, should I be taking them as directed or just in the evening?
Also, for those using ketostix, how many days doing the LCHF did it take before you saw the colour change?[/QUOTE]
Are you still taking the antidepressants? There can be bad reactions if antidepressants and 5htp are taken together.
5htp - I onlly take 1 50mg pill after dinner. I take it to raise serotonin in the evening which is my worst binge time. It is also created in the body as part of the normal sleep cycle, thus it helps with sleep. I have not taken it as an antidepressant. You should start with 1 pill in the evening. (after other antidepressants have left your system) Stay on that for a week. Then add an afternoon dose if you need it. 5htp can cause drowsiness, so taking it in the am may not work.
I am taking 1 pill after dinner of the 5htp, but it is 100mg. I am too lazy at that time of night to deal with splitting it in half. I have only done it for 2 days, so not sure if it is making a difference. I plan to take them until I run out then go without for a week or so and see if there is a change.
[QUOTE=athomeontherange;1085597]Great job with the water and not snacking to keep the macros in line. Its a good feeling isn;t it?[/QUOTE]
I'm ok with keeping the macros in line, but I physically feel off. I'm still not entirely unsure if this is still the after effects from the chocolate Sunday.
A note on My Fitness Pal...
Many of the search engines have user scripts and extensions that can be downloaded and will add percentages and pie charts to your food diary. This can be huge for us especially if you don't always make your calories. Here is one site that describes what to do:
[url=http://cavemanketo.com/configuring-mfp/]Configuring MyFitnessPal for Keto Success[/url]
I unfortunately use chrome, so I had to go to the chrome app store and download extentions from there. Percentages only, no pie chart for me.
For the women doing EMF, have you noticed any changes in your TOM? Last month, mine occurred twice and I am thinking it's on the verge of hitting again shortly. It seems like I am having a cycle every other week. I am not on the pill and had a thermal ablation back in August last year.
I unfortunately use chrome, so I had to go to the chrome app store and download extentions from there. Percentages only, no pie chart for me.[/QUOTE]
I use chrome too. The percentages are fine for me. Each meal has percentages under it, and then the totals for the day also has percentages. Very helpful.
Unfortunately, I can't load any of those scripts on my work computer, but use my phone and view the pie chart while I'm at work to keep me in check. :)
My cycles appear to be lengthening but I have to be getting pretty close to menopause too, so it is more likely that.
[QUOTE=geostump;1085687]For the women doing EMF, have you noticed any changes in your TOM? Last month, mine occurred twice and I am thinking it's on the verge of hitting again shortly. It seems like I am having a cycle every other week. I am not on the pill and had a thermal ablation back in August last year.[/QUOTE]
Haven't noticed anything...yet..